MathSciNet Relay Station
MathSciNet bibliographic data
MR1043268 14G40 (14C15 19E08 32L10)
Gillet, Henri; Soulé, Christophe Characteristic classes for algebraic vector bundles with Hermitian metric. II. Ann. of Math. (2) 131 (1990), no. 2, 205–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement